# SDR AALA20110613TUL05

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 33,217 hours, 15,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD RIVET HOLE NEXT TO LEFT LOWER RADOME ALIGNMENT PIN HAS CRACK.  INSTALLED REPAIR PER AARD 53-10-00-19.
